# SDR AALA20161023001

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 8,581 hours, 4,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW REPORTED SMOKE IN THE FLIGHT DECK ACCOMPANIED BY AN ELECTRICAL ODOR.   EMERGENCY DECLARED. LANDING UEVENTFUL. AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED TSM 05-50-00, MCM 05-96-84, INSPECTION OF ALL DEUS AND RADIO UNIT IN THE FLIGHT DECK AND ALL E&E COMPARTMENT COMPONENTS AND WIRING WITH NO DISCREPANCIES FOUND.
